Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 176, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 29, 2007, 7:07 PM EDT for Tattnall County, Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2007, 7:07 PM EDT (23:07 UTC)
- Expired
- Jul 29, 2007, 8:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 117 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 7:39 PM EDT | TSTM WND DMG | Reidsville, GA | LARGE TREE LIMBS DOWN IN THE TOWN OF REIDSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1230 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 292308
SVRCHS
GAC267-300000-
/O.NEW.KCHS.SV.W.0176.070729T2307Z-070730T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
707 PM EDT SUN JUL 29 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 800 PM EDT
* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MENDES...OR ABOUT 10 MILES SOUTHEAST OF REIDSVILLE...MOVING
NORTHEAST AT 5 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 14
MILES WEST OF REIDSVILLE MOVING TO THE NORTHEAST AT 10 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
MENDES...REIDSVILLE...
MANASSAS...
MIDWAY...MIDWAY...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3194 8222 3214 8219 3219 8219 3226 8223
3230 8223 3230 8212 3227 8202 3208 8198
3205 8190 3204 8176 3197 8186 3191 8223
3194 8224
TIME...MOT...LOC 2307Z 245DEG 7KT 3199 8197
$$3 follow-up statements
000
WWUS52 KCHS 292323
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
722 PM EDT SUN JUL 29 2007
GAC267-300000-
/O.CON.KCHS.SV.W.0176.000000T0000Z-070730T0000Z/
TATTNALL GA-
722 PM EDT SUN JUL 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR TATTNALL COUNTY...
AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MENDES...OR ABOUT 8 MILES SOUTHEAST OF REIDSVILLE...
MOVING NORTHEAST AT 5 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS IN EXCESS OF 60 MPH...WAS LOCATED 9 MILES NORTHWEST
OF REIDSVILLE MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COBBTOWN...COLLINS...MANASSAS...MENDES...MIDWAY AND REIDSVILLE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3194 8222 3214 8219 3219 8219 3226 8223
3230 8223 3230 8212 3227 8202 3208 8198
3205 8190 3204 8176 3197 8186 3191 8223
3194 8224
TIME...MOT...LOC 2322Z 239DEG 8KT 3203 8199
$$000
WWUS52 KCHS 292339
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
739 PM EDT SUN JUL 29 2007
GAC267-300000-
/O.CON.KCHS.SV.W.0176.000000T0000Z-070730T0000Z/
TATTNALL GA-
739 PM EDT SUN JUL 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR TATTNALL COUNTY...
AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HUGHLAND...OR ABOUT OVER REIDSVILLE...MOVING NORTHEAST
AT 5 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COBBTOWN...COLLINS...MANASSAS...MENDES...MIDWAY AND REIDSVILLE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3194 8222 3214 8219 3219 8219 3226 8223
3230 8223 3230 8212 3227 8202 3208 8198
3205 8190 3204 8176 3197 8186 3191 8223
3194 8224
TIME...MOT...LOC 2339Z 239DEG 8KT 3209 8205
$$000
WWUS52 KCHS 300004
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
804 PM EDT SUN JUL 29 2007
GAC267-300014-
/O.EXP.KCHS.SV.W.0176.000000T0000Z-070730T0000Z/
TATTNALL GA-
804 PM EDT SUN JUL 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR TATTNALL COUNTY EXPIRED AT
800 PM EDT...
AT 802 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3194 8222 3214 8219 3219 8219 3226 8223
3230 8223 3230 8212 3227 8202 3208 8198
3205 8190 3204 8176 3197 8186 3191 8223
3194 8224
TIME...MOT...LOC 2339Z 239DEG 8KT 3209 8205
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 4:11 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 29, 4:11 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 411 PM EDT SUN JUL 29 2007 .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN IN PLACE OVER THE REGION TONIGHT AND MONDAY. THEN...THE TROUGH WILL SETTLE SOUTH AS A COOL FRONT TUESDAY...STALLING OVER OR JUST SOUTH OF THE AREA BY MIDWEEK...THEN DISSIPATING BY LATE WEEK. ATLANTIC HIGH PRESSURE WILL THEN BUILD OVER THE REGION NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SUNDAY AFTERNOON...THUNDERSTORMS WERE INCREASING IN COVERAGE WHERE SKIES HAD THINNED FOR SUNSHINE...S AND W OF THE FORECAST AREA. CLOUDS HAD THINNED ACROSS S/W COUNTIES OF THE FORECAST AREA... ALLOWING DECENT SURFACE HEATING WITHIN AN ENVIRONMENT FEATURING DEWPOINTS IN THE MID TO UPPER 70S. STILL EXPECT SBCAPES TO INCREASE INTO THE 3500-4000 J/KG RANGE S/W OF A WEAK SURFACE BOUNDARY THAT REMAINED IN PLACE ACROSS CENTRAL COUNTIES OF THE FORECAST AREA. CONVERGENCE ALONG THIS BOUNDARY...THE DEVELOPING SEA BREEZE BOUNDARY AND OUTFLOW FROM THUNDERSTORMS JUST S/SW OF THE ALTAMAHA RIVER SHOULD SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS THE S/W COUNTIES OF THE FORECAST AREA THIS AFTERNOON/EVENING...THUS CONTINUED LIKELY POPS THERE UNTIL 0Z. THE THREAT FOR ISOLATED DAMAGING WIND GUSTS AND HAIL WILL PERSIST ACROSS S/W COUNTIES INTO EARLY EVENING. FARTHER NORTH...MORE PERSISTENT CLOUD COVER HAD LIMITED HEATING/ DESTABILIZATION...LIMITING PRECIPITATION TO SCATTERED SHOWERS ACROSS PARTS OF CHARLESTON/DORCHESTER/BERKELEY COUNTIES. THINNING CLOUDS HERE SHOULD ALSO SUPPORT DESTABILIZATION... BUT CAPES MAY REMAIN LIMITED TO THE 1500-2500 J/KG RANGE... REDUCING THE THREAT FOR SEVERE WEATHER. CONTINUED CHANCE POPS ACROSS THE NORTH INTO THIS EVENING. CONTINUED CHANCE POPS ALL AREAS WELL INTO TONIGHT...AS UPSTREAM CONVECTION MAY ADVANCE INTO THE REGION FROM THE W/NW. HOWEVER...IF UPSTREAM CONVECTION DIMINISHES WITH DIURNAL STABILIZATION THIS EVENING...THE EVENING SHIFT MAY OPT TO LOWER POPS OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... AFTER A LULL IN PRECIP LATE TONIGHT/EARLY MONDAY...PRECIPITATION COVERAGE SHOULD INCREASE BY MIDDAY. A SHORTWAVE WILL PUSH INTO THE REGION FROM THE NW DURING THE AFTERNOON. SYNOPTIC ASCENT ASSOCIATED WITH THIS FEATURE WILL OVERSPREAD AN ENVIRONMENT FEATURING AT LEAST MODERATE INSTABILITY. THIS SHORTWAVE MAY SUPPORT WEAK SURFACE CYCLOGENESIS OVER OR CLOSE TO NORTHERN COUNTIES...AND THE RESULTING WAVE WILL PUSH THE SYNOPTIC SURFACE TROUGH SOUTH AS A COOL FRONT. THIS SCENARIO SHOULD SUPPORT AT LEAST NUMEROUS SHOWERS/THUNDERSTORMS BY AFTERNOON...THUS CONTINUED ONGOING LIKELY POPS. TIMING/LOCATION OF CONVECTIVE INITIATION REMAINS UNCLEAR WITHIN A COMPLEX MESOSCALE ENVIRONMENT...FEATURING A SEA BREEZE BOUNDARY THAT WILL STRUGGLE TO PUSH INLAND...RESIDUAL OUTFLOW BOUNDARIES AND PERHAPS EVEN DIFFERENTIAL HEATING BOUNDARIES DEPENDANT ON CLOUD COVER. FURTHER...THE SEVERE THREAT WILL DEPEND GREATLY ON CLOUD COVER...WITH SUFFICIENT INSOLATION SBCAPES COULD PUSH INTO THE 3000-4000 J/KG RANGE...SUPPORTING A DECENT POTENTIAL FOR SEVERE WEATHER DURING THE AFTERNOON/EARLY EVENING. HOWEVER...IF CLOUD COVER REMAINS EXTENSIVE...THE PRIMARY THREATS WITH THUNDERSTORMS WILL BE LOCALLY EXCESSIVE RAINFALL AND FREQUENT LIGHTNING. SHOWERS/THUNDERSTORMS WILL THEN PERSIST INTO MONDAY NIGHT...BEFORE DIMINISHING IN THE WAKE OF THE SHORTWAVE/ PER DIURNAL TRENDS OVERNIGHT. && .LONG TERM /TUESDAY THROUGH SUNDAY/... THE GFS INDICATES A FRONTAL BOUNDARY WILL PUSH SOUTH ACROSS THE AREA THROUGH MID WEEK. THE BOUNDARY WILL THEN STALL OVER THE AREA THROUGH FRIDAY AS HIGH PRESSURE SLOWLY BUILDS INTO THE AREA FROM THE NORTHWEST FOR THE WEEKEND. TEMPS SHOULD REMAIN IN THE UPPER 80S TO LOWER 90S INLAND TO MID 80S ALONG THE COAST. THIS IS DUE TO THE PRESENCE OF CLOUD COVER AND THE ABOVE NORMAL CHANCE OF SHOWERS. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... MOST NUMEROUS SHOWERS/THUNDERSTORMS SHOULD OCCUR ACROSS SE GA THIS AFTERNOON/EVENING...THUS ADDED A TEMPO GROUP FOR THUNDERSTORMS AT KSAV DURING THE 20-00Z TIME FRAME. FOR NOW...THUNDERSTORMS IN THE VICINITY OF KCHS WILL SUFFICE. WILL AMEND AS NEAR TERM CONVECTIVE TRENDS BECOME EVIDENT. WITH LIGHT WNW FLOW ACROSS THE AREA TONIGHT...ADDITIONAL CONVECTION IN UPSTATE SC AND CENTRAL GA COULD MOVE IN THROUGH THE NIGHT...AND LATER FORECAST ADJUSTMENTS MAY BE REQUIRED TO ADDRESS THIS POTENTIAL LATE ROUND OF CONVECTION. CONCERN CONTINUES REGARDING MVFR CONDITIONS IN FOG/STRATUS OVERNIGHT...ESPECIALLY WHERE RAIN FALLS. HOWEVER...THE MID/HIGH LEVEL CLOUDINESS MAY REMAIN TOO EXTENSIVE TO ALLOW SIGNIFICANT FOG/STRATUS DEVELOPMENT. THEN...EXPECT NUMEROUS THUNDERSTORMS IN THE REGION MONDAY...BUT MAINLY AFTER 18Z. FOR NOW...INDICATED THUNDER IN THE VICINITY OF BOTH SITES STARTING AT 16Z. EXTENDED AVIATION OUTLOOK...WE WILL EXPERIENCE AN OCNL PERIOD OF AT LEAST MVFR CONDITIONS IN AFTN/EVE TSTMS AND PERHAPS IN LIGHT FOG DURING LATE NIGHT/EARLY MORNING PERIODS THROUGHOUT THE WEEK. OTHERWISE CONDITIONS WILL BE VFR. && .MARINE... THE UNCERTAIN POSITION OF THE SURFACE TROUGH...PER 12Z GFS/NAM DISAGREEMENT...WILL PROVIDE TRICKY WIND FORECASTS THROUGH MONDAY. S/E OF THE BOUNDARY...SW WINDS MAY AGAIN SURGE FOR A PERIOD TONIGHT...WILL NEED TO MONITOR FOR POTENTIAL OF SCSEC CONDITIONS ACROSS THE OUTER GA WATERS. THEN...THUNDERSTORMS MONDAY AFTERNOON/EVENING COULD PRODUCE STRONG WIND GUSTS. TIMING OF COOL FROPA MONDAY NIGHT REMAINS UNCERTAIN...BUT WINDS/SEAS SHOULD REMAIN BELOW HEADLINE CRITERIA. THE WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THE WEEK. SLIGHT SURGES ARE POSSIBLE DUE TO DIURNAL EFFECTS ALONG WITH THE SHOWER/THUNDERSTORM POTENTIAL ACROSS THE COASTAL WATERS FOR THE REMAINDER OF THE WEEK. SEAS WILL GENERALLY REMAIN 2 TO 4 FEET WITH HIGHER SEAS IN/NEAR THUNDERSTORMS. RIP CURRENTS...OBSERVATIONS CONCUR THE SWELLS REMAINING AROUND 2 FT EVERY 9-10 SECONDS...BUT DUE TO LACK OF RIP CURRENT REPORTS TODAY AND THE LOCAL WORKSHEET PARAMETERS ARE NOT INDICATING ANYTHING HIGHER THAN LOW RISK. THEREFORE...WILL MAINTAIN LOW RISK FOR TOMORROW. && .TIDES/COASTAL FLOODING... WILL MONITOR ASTRONOMICAL HIGH TIDES THIS EVENING THROUGH TUESDAY EVENING. IF HEAVY RAINS COINCIDE WITH THE TIMING OF THE EVENING HIGH TIDE...LOCAL FLOODING MAY OCCUR IN COASTAL COUNTIES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SPR/REV
Hazardous weather outlook, Jul 29, 4:27 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 427 PM EDT SUN JUL 29 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-301000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 427 PM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG/SEVERE THUNDERSTORMS...ISOLATED THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS TO 60 MPH AND HAIL AT LEAST THE SIZE OF PENNIES UNTIL MIDNIGHT...ESPECIALLY WITHIN COUNTIES ALONG AND SOUTH OF THE SAVANNAH RIVER. ALSO...SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG/SEVERE THUNDERSTORMS...NUMEROUS THUNDERSTORMS WILL AFFECT THE AREA MONDAY. A FEW OF THESE STORMS WILL BECOME STRONG...WITH GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. ALSO...ISOLATED STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. IF SUNSHINE ALLOWS SUFFICIENT WARMING BEFORE THUNDERSTORMS DEVELOP...THE THREAT FOR SEVERE WEATHER WILL INCREASE. IN ADDITION...SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. THERE WILL BE LESS COVERAGE OF THUNDERSTORMS TUESDAY...BUT A FEW OF THE STORMS STILL COULD BECOME STRONG OR SEVERE...ESPECIALLY ACROSS SOUTHEAST GEORGIA. GUSTY WINDS...LIGHTNING STRIKES...SMALL HAIL AND HEAVY RAINS ARE POSSIBLE IN THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-374-301000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 427 PM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...ISOLATED THUNDERSTORMS TODAY INTO TONIGHT MAY PRODUCE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...VERY HEAVY RAINS REDUCING VISIBILITIES UNDER 1/2 MILE AND WATERSPOUTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG THUNDERSTORMS...ISOLATED THUNDERSTORMS MONDAY AND TUESDAY MAY PRODUCE GUSTY WINDS...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINS REDUCING VISIBILITIES UNDER 1/2 MILE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 29, 1:39 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
139 PM EDT SUN JUL 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 2 NNE BLITCHTON 32.22N 81.43W
07/28/2007 EFFINGHAM GA PUBLIC
QUARTER SIZE HAIL REPORTED.
&&
JRJLocal storm report, Jul 29, 1:42 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EDT SUN JUL 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL 2 NNE BLITCHTON 32.22N 81.43W
07/28/2007 E1.00 INCH EFFINGHAM GA PUBLIC
QUARTER SIZE HAIL REPORTED.
&&
JRJSpecial weather statement, Jul 29, 6:03 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 603 PM EDT SUN JUL 29 2007 GAZ137-292245- LONG- 603 PM EDT SUN JUL 29 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY THROUGH 645 PM EDT... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR LUDOWICI. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND LUDOWICI WILL BE IMPACTED THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 29, 6:58 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 658 PM EDT SUN JUL 29 2007 GAZ114-292345- TATTNALL- 658 PM EDT SUN JUL 29 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 745 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR LYNN...OR ABOUT 12 MILES SOUTH OF CLAXTON...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND GLENNVILLE...MENDES AND MIDWAY WILL BE IMPACTED THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 12:26 PM EDT | Special Marine Warning | CHS | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.